Nissen Wrap and Heart Palpatations

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Cindy123
Regular Member


Date Joined May 2011
Total Posts : 175
   Posted 12/20/2011 9:47 AM (GMT -6)   
Good morning everyone. Here is a question that might stump some of you. Is it possible to have heart palpatations after a nissen wrap. I have noticed that my heart beats faster sometimes when i go to sleep at nights. Could it be anxiety? I am a nervous person to begin with and worry over every little thing. I am curious to know if anyone else has gotten heart palpatations after having thips surgery and is it normal? wink

bcfromfl
Regular Member


Date Joined Nov 2011
Total Posts : 417
   Posted 12/20/2011 10:10 AM (GMT -6)   
Hi Cindy --

I have not had the Nissen, but have never heard of heart palpitations as a side-effect. Are you also on PPIs, however? If so, that is definitely a possiblity that your arrhythmias are a result of medication. When I was trying to take PPIs, I noticed this symptom frequently.

-Bruce

imstarryeyed
Regular Member


Date Joined Nov 2011
Total Posts : 95
   Posted 12/20/2011 10:28 AM (GMT -6)   
I was having heart palpitations before I had NF surgery. I wasn't aware of them, but they showed up in an EKG and almost cancelled the surgery. It's a permanent condition, so the surgery will not change that, but I'm wondering if I will be able to FEEL the palpitations now. I had a hernia that was pressing against many organs in my chest so, with more room in that area, things are feeling different already. I just had the surgery a week ago today so things are changing daily.

Anyway, my point is that maybe you can FEEL palpitations that were always there. It could also be new meds causing them. Or are you drinking caffeine later in the day? Have you had an EKG or Echocardio stress test? Some palpitations are harmless and common but can still be quite disconcerting.

Starry

Cindy123
Regular Member


Date Joined May 2011
Total Posts : 175
   Posted 12/20/2011 11:37 AM (GMT -6)   
Hi guys there has been a change in my thyroid medication a few weeks back. I am leaning more towards anxiety since it only happens at night when i go to bed. I went to my docfor yesterday to check my thyroid again. One of the side effects of too high of a dose of thyroid medication is heart palpatations however it wasn't increased by much. I will wait for the results and see what it says.

Thanks so much for getting back go me so quickly. Did i tell you guys i worry way too much.

Cimdy
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, July 20, 2018 12:09 AM (GMT -6)
There are a total of 2,983,486 posts in 327,124 threads.
View Active Threads


Who's Online
This forum has 161915 registered members. Please welcome our newest member, Manystripes.
279 Guest(s), 8 Registered Member(s) are currently online.  Details
DonN, island time, phixgrrrl, Girlie, LymeIoana, borborygmi, Redwhite&blue, BOB 46